• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Combating prednisone side effects

I'm currently on 30 mgs a day, weaned down from 40 mgs. I was suffering from pretty bad blurred vision. Now I'm dealing with insomnia, blurred vision (not as bad) and mood swings. Since weaning down I've seen more blood and mucous and it's pretty painful to have a bm. If I could get some rest I'm sure the blurred vision and mood swings wouldn't be as bad but as soon as I lay down my mind starts to race and the anxiety starts. :(
 
I took the prednisone earlier yesterday(I've been trying to avoid taking it during the day because I'm breastfeeding) anyway after I took it I had eye pain and blurred vision and light sensitivity but I was able to get a decent amount of rest last night. so much better than tossi ng and turning and "cat napping" until 2 am.

I have an eye appointment on Fri so well see what's up with my vision...
 

UnXmas

Banned
I started taking Amitriptyline for insomnia and restlessness caused by prednisone. It worked well for me. Have you asked your doctor for something to help you sleep? There's probably some medication that would work for you.

I recently got blurred vision as a side effect from taking Tramadol - it is very annoying! All I could find to help was to make the font size on my tablet very big so I could read it.
 
Top